# SDR SWIA202264776

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 23,593 hours, 18,635 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE ON CLIMB OUT, RTF TO AUS. RAN QRH PROCEDURE, STEERING INOP APPEARED ALONG WITH THE GEAR DISAGREE.   (FLIGHT 3065 - FILED CLOSED)   DEFERRED LANDING GEAR RETRACTION SYSTEM IN REFERENCE TO MEL 32-30-1. INSTALLED/SAFETY WIRED LANDING GEAR PINS AND INSTALLED PLACARD. A/C HAS ALSO BEEN DOWNGRADED FROM CAT LL. SEE AML DISCREPANCY 861303 FOR CORRECTIVE ACTION FOR STEERING INOP ISSUE
